# SDR SWIA202158684

- Difficulty date: May 3, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Misinstalled
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR OUTER HANDLE HOUSING ASSY. INSTALLED BACKWARDS      (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED NEW AVIONICS BAY DOOR HANDLE HOUSING REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-38651 REV -E. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
